| Model Number |
IPN037072 |
| Medical Device Problem Codes |
Deformation Due to Compressive Stress (2889); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/06/2021
Type of Reportable Event
Malfunction
Event or Problem Description
Customer reports it took three attempts to place a central line in the patient.On the first attempt in left femoral vein, the wire was placed and while attempting to dilate, the wire bent and became malformed.The catheter would not pass over the wire.Procedure was aborted and second attempt made in right ij.When attempting to thread the second wire it kinked and would not advance through the needle.Procedure aborted and third attempt made in right femoral.The third wire kinked while advancing the catheter and became stuck within the catheter.When trying to remove the wire from the catheter, the wire frayed.The wire was able to be removed and the user was able to draw blood from and flush all ports.No patient injury was reported.The patient's condition is reported as fine.
Additional Manufacturer Narrative
(b)(4).
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
Event or Problem Description